# SDR DALA2022061304138

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,932 hours, 23,071 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Condition: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6821 - ATB - DUE TO TE FLAP ASYM EICAS MESSAGE DISPLAYED WITH ASSOCIATED LIGHT AFTER TAKEOFF. C/W QRH AND RETURNED TO MSP. CORRECTIVE ACTION: T/S REPLACED FSAM, FLAP SKEW 2 SENSOR AND FSEU1, RAN FLAPS SEVERAL TIMES NO FAULTS. C/W OVERWEIGHT LANDING INSPECTION. C/W NO GO ODI PREVENTION.
